MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE 4 LEAD KIT, 60CM LENGTH; PERCUTANEOUS PADDLE LEAD

ABBOTT MEDICAL LAMITRODE 4 LEAD KIT, 60CM LENGTH; PERCUTANEOUS PADDLE LEAD
Model Number 3240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 01/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the occipital leads were eroding through the scalp.Surgical intervention was undertaken wherein the occipital leads were explanted to address this issue.
 
Additional Manufacturer Narrative
Section a4: during processing of this incident, no information regarding weight was received.Section b3: date of event is estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
LAMITRODE 4 LEAD KIT, 60CM LENGTH
Common Device Name
PERCUTANEOUS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key20349050
Report Number1627487-2024-11194
Device Sequence Number12762475
Product Code LGW
UDI-Device Identifier05414734402033
UDI-Public(01)05414734402033(10)7562978(17)220623
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/23/2022
Device Model Number3240
Device Catalogue Number3240
Device Lot Number7562978
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Initial Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS EXTENSION (2).; SCS IPG (1).
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexFemale